# SDR AALA202301195548

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 8,091 hours, 2,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT AFT DOUBLE JUMPSEAT. MAINTENANCE REPLACED FLASHLIGHT BATTERIES PER AMM 25-60-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
